MAUDE Adverse Event Report: COVIDIEN KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL
Model Number 383400
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device had 10ml overfill.Additional information was received stating that the issue occurred during a routine test.The volume was set to 50ml at 600ml/hr.The actual volume delivered was 60ml.This occurred during routine testing of the device.

Brand Name
KANGAROO JOEYPUMP W/POLE CLMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12353698
Report Number1282497-2021-10562
Device Sequence Number14384163
Product Code LZH
UDI-Device Identifier10884521006645
UDI-Public10884521006645
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383400
Device Catalogue Number383400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date08/23/2021
Patient Sequence Number1